# SDR ABXA040267

- Difficulty date: July 29, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N945AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47551
- Aircraft time: 57,466 hours, 60,206 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99196171
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD MAIN FRAME AT FUSELAGE STA 699 WAS CRACKED BEYOND LIMITS OF DC-9 S/B 53-131.  CRACK RAN BETWEEN POINTS G - J.  REPLACED FRAME IAW ABX EA 53400321-001-4, WO 600204273.
